The Annals of Mathematical Statistics

Adjustment of an Inverse Matrix Corresponding to a Change in One Element of a Given Matrix

Jack Sherman and Winifred J. Morrison

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 21, Number 1 (1950), 124-127.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729893

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729893

Mathematical Reviews number (MathSciNet)
MR35118

Zentralblatt MATH identifier
0037.00901

Citation

Sherman, Jack; Morrison, Winifred J. Adjustment of an Inverse Matrix Corresponding to a Change in One Element of a Given Matrix. The Annals of Mathematical Statistics 21 (1950), no. 1, 124--127. doi:10.1214/aoms/1177729893. http://projecteuclid.org/euclid.aoms/1177729893.


Export citation